# SDR 2006FA0000073

- Difficulty date: October 20, 2005
- Submitted: January 23, 2006
- Operation: General aviation
- Aircraft: N7700T
- Make and model: Cessna 501
- Aircraft serial: 5010248
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Seat
- Part number: 551900912
- Condition: Cracked
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPPER CHAIR BASE ASSEMBLY CRACKED AT CHAIR BACK ATTACH POINTS.  STRESS ON CHAIR BACK AND METAL FATIGUE PROBABLE CAUSE.  CHAIR WAS REPAIRED IAW STC. STRUCTURAL SEAT REPAIR.  (K)
